MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC CURVED PELVIC OSTEOTOME 15MM WIDTH

WRIGHTS LANE SYNTHES USA PRODUCTS LLC CURVED PELVIC OSTEOTOME 15MM WIDTH
Model Number 03.100.038
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is a synthes employee.Part number: 03.100.038.Lot number: t145379.Manufacturing site: (b)(4).Release to warehouse date: 20-dec-2016.A review of the device history records was performed for the finished device lot number, and no non-conformances were identified.The raw material certificate was reviewed, and the used material was according to the specification of the device.Visual inspection: curved pelvic osteotome 15mm width (part.No: 03.100.038, lot.No: t145379, qty: 1) was returned and received at us cq.Upon visual inspection at customer quality (cq), it is observed that the edge of the distal end of the device was slightly deformed.No rusting was observed on the surface of the device.Document/ specification review: the following drawings were reviewed during the investigation: curved pelvic osteotome 15mm and 20mm blade.No design issues or discrepancies were noted during the investigation.Dimensional inspection: dimensional inspection of the device was not performed due to post manufacturing, and device design.Complaint confirmed? no rusting was observed on the surface of the device.Investigation conclusion: the complaint could not be confirmed for curved pelvic osteotome 15mm width (part.No: 03.100.038, lot.No: t145379).A definitive root cause for the reported problem could not be determined.It is possible that the sharp edge might have encountered unintended forces.During the investigation no unidentified product design/manufacturing issues, or discrepancies were observed that may have contributed to the complaint condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the curved pelvic osteotome 15mm and 20mm width were pitting on the edge of the blade during the inspection.There was no patient involvement.This report is for one (1) curved pelvic osteotome 15mm width.This is report 1 of 2 for (b)(4).

Brand Name
CURVED PELVIC OSTEOTOME 15MM WIDTH
Common Device Name
OSTEOTOME
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10727877
Report Number2939274-2020-04806
Device Sequence Number17174658
Product Code HWM
UDI-Device Identifier10886982070876
UDI-Public10886982070876
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.100.038
Device Catalogue Number03.100.038
Device Lot NumberT145379
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/20/2020
Initial Report FDA Received Date10/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1